MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD TUBE URIN PLC 16X100 10.0 UA YEL; AEROBIC TRANSPORT SYSTEM

BECTON, DICKINSON & CO. (BROKEN BOW) BD TUBE URIN PLC 16X100 10.0 UA YEL; AEROBIC TRANSPORT SYSTEM
Catalog Number 364979
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd tube urin plc 16x100 10.0 ua yel, the device experienced foreign matter within the fluid pathway.The following information was provided by the initial reporter.The customer stated: it was reported that the product was dirty.There was 1cs of part # 364979 that was rejected from po # bdi2111-23.The case came in open and product inside is dirty.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported when using the bd tube urin plc 16x100 10.0 ua yel, the device experienced foreign matter within the fluid pathway.The following information was provided by the initial reporter.The customer stated: it was reported that the product was dirty.There was 1cs of part # 364979 that was rejected from po # (b)(4).The case came in open and product inside is dirty.
 
Additional Manufacturer Narrative
After further investigation the mdr 4207889, mfr reporting #: 1917413-2022-00004 was deemed not reportable and should not have been filed.This complaint is not mdr reportable.Not a product complaint per dchu.
 
Event or Problem Description

Brand Name
BD TUBE URIN PLC 16X100 10.0 UA YEL
Common Device Name
AEROBIC TRANSPORT SYSTEM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13309285
Report Number1917413-2022-00004
Device Sequence Number3208122
Product Code JTW
UDI-Device Identifier00382903649792
UDI-Public00382903649792
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K790366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Catalogue Number364979
Device Lot Number1259198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown